# SDR 97ZZZX2629

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654476015
- Condition: Mismodified
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLAT ACTUATOR FAILED TO OPERATE PROPERLY UPON INSTALLATION.  INITIAL INSPECTION AND TESTING REVEALED COMPONENT TO BE THE DASH 12 CONFIGURATION RATHER THAN DASH 15 CONFIGURATION.  THE CURRENT CONFIGURATION WAS DETERMINED BY THE LENGTH OF STROKE AND A BEARING PART NUMBER.  CUSTOMER STATES THIS UNIT HAS NOT BEEN OPERATED SINCE OVERHAUL.
